# SDR SWI2025F01091

- Difficulty date: April 27, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24L IS CORRODED FS501 Â€“ 517     (C-CHECK RO 8/21/2025)    REMOVED AND INSTALLED NEW STGR 24L BETWEEN FS501-FS517, PN: SH690-33207-3B. PER CRJ900 SRM TASK 51-42-06-001-001-A01 . AND DWG:SH690-33207 REV.A. AND DWG SH690-33200 REV. N SHEET1 COMPLIED WITH 51-900-1002-SKY, PRESSURE LEAK CHECK WAS GOOD.
